Alert archive / Nebraska / Tornado Warnings in 2022

Tornado Warning 2, NWS Hastings, NE

April 29, 2022Franklin County, Kearney County, Nebraska

NWS Hastings, NE issued this tornado warning at Apr 29, 2022, 5:26 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2022, 5:26 PM CDT (22:26 UTC)
Expired
Apr 29, 2022, 6:00 PM CDT
In force
34 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Franklin County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 46 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:30 PM CDTHAIL 46 Ese Axtell, NEPHOTO RECEIVED VIA FACEBOOK. TIME ESTIMATED FROM RADAR.
Apr 29, 5:44 PM CDTTORNADO3 Nne Hildreth, NESOCIAL MEDIA PHOTOS AND VIDEO OF BRIEF TORNADO IN A FIELD.
Apr 29, 5:49 PM CDTHAIL 1.5Minden, NEPING PONG BALL SIZE HAIL ONGOING IN MINDEN. 60 MPH WIND GUST ALSO MEASURED.
Apr 29, 5:55 PM CDTTSTM WND GST 70Minden, NEGUST TO 70MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 2:15 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WFUS53 KGID 292226
TORGID
NEC061-099-292300-
/O.NEW.KGID.TO.W.0002.220429T2226Z-220429T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
526 PM CDT Fri Apr 29 2022

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Northeastern Franklin County in south central Nebraska...
  Southern Kearney County in south central Nebraska...

* Until 600 PM CDT.
    
* At 526 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Axtell, or 17 miles east of Holdrege, moving east
  at 15 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Minden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4039 9910 4049 9911 4053 9884 4033 9873
      4033 9897
TIME...MOT...LOC 2226Z 266DEG 13KT 4044 9905 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Thies
2 follow-up statements
776 
WWUS53 KGID 292241
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
541 PM CDT Fri Apr 29 2022

NEC061-292251-
/O.CAN.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Franklin NE-
541 PM CDT Fri Apr 29 2022

...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for south central
Nebraska.

LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
      4035 9900
TIME...MOT...LOC 2241Z 281DEG 14KT 4043 9901 

$$

NEC099-292300-
/O.CON.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Kearney NE-
541 PM CDT Fri Apr 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH
CENTRAL KEARNEY COUNTY...
    
At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Minden, or 19 miles south of Kearney, moving east at
15 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Kearney County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
      4035 9900
TIME...MOT...LOC 2241Z 281DEG 14KT 4043 9901 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Thies
287 
WWUS53 KGID 292256
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
556 PM CDT Fri Apr 29 2022

NEC099-292306-
/O.EXP.KGID.TO.W.0002.000000T0000Z-220429T2300Z/
Kearney NE-
556 PM CDT Fri Apr 29 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL KEARNEY COUNTY WILL EXPIRE
AT 600 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for south central
Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for
Kearney County.

LAT...LON 4040 9907 4046 9905 4048 9889 4035 9889
      4035 9900
TIME...MOT...LOC 2256Z 266DEG 13KT 4043 9894 

$$

Thies

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 5:23 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 29, 5:23 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
523 PM CDT Fri Apr 29 2022

.DISCUSSION...(This evening through Friday)
Issued at 443 PM CDT Fri Apr 29 2022

As expected, mid/upper level negatively tilted trough moving into
the central Plains. Surface low will track east across northern
Kansas with the triple point close to the state line of
Nebraska/Kansas. SPC meso-analysis indicates CAPE of 3000+ near
the warm front and deep layer shear of 40 KTS. Elevated 0-500 m
SRH is near 300 m2/s2 or higher according to the WOF hi-res
model, pointing toward a greater tornado threat in this area after
5 PM, with most severe weather activity heading east/northeast of
the CWA this evening by 9 PM or so.

Wrap around moisture is expected on the backside of a mid-level
closed low developing in the base of the aforementioned trough for
overnight tonight into Saturday. Pressure gradients will be very
tight, with a High Wind Warning being warranted. High winds may be
strong enough to have a slightly earlier start time to the
current 12Z/7AM CDT start time. ECMWF wind gusts and hi- res
models indicate that the high wind warning may not be quite far
enough east on the Nebraska side, especially north of Interstate
80. Strong cold air advection will keep the trend of lowering
temperatures with highs only in the 50s for most of the Nebraska
side, and 60s in north central Kansas.

We head into a cool and wet pattern for the rest of the
forecast as progressive flow introduces more waves of energy for
the remainder of the forecast. Monday, and Wednesday through
Friday look like the main periods of potentially wet weather.

For now, the closest we might come to severe weather potential
would be Monday afternoon, but latest ensembles would keep most
severe potential south/southeast of the CWA

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Saturday)
Issued at 1253 PM CDT Fri Apr 29 2022

Main issues include a dynamic system moving through the area today
that may produce some severe thunderstorms. Damaging wind gusts
and large hail are possible. An isolated tornado is not out of the
question, but starting to look a bit more likely just to the south
near the state line. Wind will eventually shift to the northwest
toward 00Z behind a cold front with strong and gusty winds
expected. Ceilings will eventually lower behind the front into the
lower MVFR/IFR range. Models have been rather consistent with this
scenario. Wind direction may be the toughest to pinpoint for the
first 9 hours of the forecast as the surface low tracks northeast,
just south of the terminals.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
     NEZ039-040-046-047-060>062-072>075-082>085.

KS...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
     KSZ005-006-017-018.

&&

DISCUSSION...Heinlein
AVIATION...Heinlein
Hazardous weather outlook, Apr 29, 8:21 AM CDT, 9 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Hastings NE
821 AM CDT Fri Apr 29 2022

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
821 AM CDT Fri Apr 29 2022

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

Severe weather is expected across much of south central Nebraska
and north central Kansas late this afternoon and evening. Portions
of the area are included in a moderate risk for severe weather
with much of the rest of the area in an enhanced risk.

Most of the storm activity will occur between 3 PM and 11 PM. The
main hazard will be damaging wind gusts over 75 mph and large hail
in excess of 2 inches in diameter. Tornadoes are also possible,
especially between 5 PM and 8 PM. All of the storms will
generally move from southwest to northeast at speeds of 40 mph or
greater. There is also a risk of isolated flooding, especially
for areas which received significant rainfall Thursday night.

In addition on Friday afternoon, the combination of gusty winds
and low relative humidity may lead to near-critical to briefly
critical fire danger for much of north central Kansas.

Finally, as thunderstorms exit the area, strong northwest winds
will enter the outlook area late Friday night into Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong northwest winds will overtake the entire outlook area late
Friday night into especially Saturday daytime. Sustained speeds
of 30 to 40 MPH appear likely Saturday, accompanied by gusts of
50 to 60 MPH. A few gusts may be even stronger. A High Wind
Warning is in effect during the daytime and evening hours Saturday
for counties along and west of Highway 281, which stand the best
chance of seeing gusts around 60 MPH or greater.

Additional chances for thunderstorms enter the picture Sunday
night, Monday, and again Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any possible instances of large
hail, strong thunderstorm winds or localized flooding that might
occur overnight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Apr 29, 5:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     PLAINVILLE              39.23N 99.30W
04/29/2022  M59 MPH          ROOKS              KS   MESONET

&&
Special weather statement, Apr 29, 5:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Hastings NE
512 PM CDT Fri Apr 29 2022

KSZ005-006-017>019-292245-
Rooks KS-Phillips KS-Smith KS-Osborne KS-Mitchell KS-
512 PM CDT Fri Apr 29 2022

...A strong thunderstorm outflow boundary will impact portions of
southwestern Mitchell, Rooks, Osborne and southeastern Phillips
Counties through 545 PM CDT...

At 510 PM CDT, Doppler radar was tracking a strong thunderstorm
outflow boundary, moving north at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southwestern
Mitchell, Rooks, Osborne and southeastern Phillips Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for north central
Kansas.

&&

LAT...LON 3913 9960 3930 9960 3958 9944 3957 9849
      3922 9821 3922 9849 3913 9849
TIME...MOT...LOC 2210Z 193DEG 43KT 3944 9901

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Rossi
Local storm report, Apr 29, 5:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
513 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             2 NW KEARNEY            40.72N 99.10W
04/29/2022  E0.88 INCH       BUFFALO            NE   TRAINED SPOTTER

            SPOTTER NETWORK REPORT.

&&

PFANNKUCH
Local storm report, Apr 29, 5:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 SSW KEARNEY           40.69N 99.09W
04/29/2022  E1.00 INCH       BUFFALO            NE   PUBLIC

            SOCIAL MEDIA REPORT AND PHOTO OF QUARTER
            SIZE HAIL.

&&
Local storm report, Apr 29, 5:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND GST     BERTRAND                40.53N 99.64W
04/29/2022  M61 MPH          PHELPS             NE   MESONET

&&
Local storm report, Apr 29, 5:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             AXTELL                  40.48N 99.13W
04/29/2022  M1.25 INCH       KEARNEY            NE   PUBLIC

            SOCIAL MEDIA REPORT AND PHOTO.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard38 min
Apr 28, 7:13 PM CDTSevere Thunderstorm WarningGIDHarlan47 min
Apr 28, 7:19 PM CDTSpecial Weather StatementGIDSherman26 min
Apr 28, 7:35 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more40 min
Apr 28, 7:55 PM CDTSpecial Weather StatementGIDMerrick, Nance35 min
Apr 28, 8:14 PM CDTSpecial Weather StatementGIDHoward, Merrick, Nance46 min
Apr 28, 8:29 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman36 min
Apr 28, 8:52 PM CDTSpecial Weather StatementGIDFurnas23 min
Apr 28, 9:01 PM CDTSpecial Weather StatementGIDHoward, Merrick, Polk29 min
Apr 28, 9:16 PM CDTSpecial Weather StatementGIDFurnas29 min
Apr 28, 9:27 PM CDTSpecial Weather StatementGIDMerrick, Polk33 min
Apr 28, 9:44 PM CDTSpecial Weather StatementGIDFurnas31 min
Apr 28, 9:59 PM CDTAreal Flood AdvisoryGIDHarlan6 hr
Apr 28, 10:00 PM CDTSpecial Weather StatementGIDHamilton, York30 min
Apr 28, 10:30 PM CDTSpecial Weather StatementGIDFurnas45 min
Apr 28, 10:32 PM CDTSpecial Weather StatementGIDYork43 min
Apr 28, 10:37 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan38 min
Apr 28, 10:52 PM CDTSpecial Weather StatementGIDYork38 min
Apr 28, 11:12 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps48 min
Apr 28, 11:56 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper49 min
Apr 29, 12:09 AM CDTAreal Flood AdvisoryGIDFurnas8 hr
Apr 29, 12:42 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper33 min
Apr 29, 1:15 AM CDTSpecial Weather StatementGIDGosper30 min
Apr 29, 2:46 AM CDTHigh Wind WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more42 hr
Apr 29, 3:16 AM CDTSpecial Weather StatementGIDHarlan29 min
Apr 29, 3:40 AM CDTSpecial Weather StatementGIDHarlan50 min
Apr 29, 3:43 AM CDTSpecial Weather StatementGIDNuckolls, Webster47 min
Apr 29, 9:02 AM CDTSpecial Weather StatementGIDValley43 min
Apr 29, 9:33 AM CDTSpecial Weather StatementGIDValley42 min
Apr 29, 3:27 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper48 min
Apr 29, 4:08 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFurnas52 min
Apr 29, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFurnas, Gosper51 min
Apr 29, 4:18 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps42 min
Apr 29, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFurnas, Harlan49 min
Apr 29, 4:46 PM CDTSpecial Weather StatementGIDSherman, Valley14 min
Apr 29, 4:57 PM CDTTornado Warning Tornado observedGIDHarlan22 min
Apr 29, 5:00 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Furnas, Gosper, Harlan, Phelps30 min
Apr 29, 5:03 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Apr 29, 5:08 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps52 min
Apr 29, 5:10 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney50 min
Apr 29, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFranklin, Harlan43 min
Apr 29, 5:32 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman28 min
Apr 29, 5:37 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps38 min
Apr 29, 5:38 PM CDTAreal Flood AdvisoryGIDBuffalo112 min
Apr 29, 5:46 PM CDTSpecial Weather StatementGIDGreeley, Howard, Nance44 min
Apr 29, 5:48 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Buffalo, Hall, Howard, Kearney, Sherman42 min
Apr 29, 5:54 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Phelps, Webster51 min
Apr 29, 6:06 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls39 min
Apr 29, 6:06 PM CDTSevere Thunderstorm WarningGIDFillmore, Nuckolls, Thayer39 min
Apr 29, 6:21 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hall, Hamilton, Merrick and 3 more54 min
Apr 29, 6:42 PM CDTSevere Thunderstorm WarningGIDHamilton, Howard, Merrick, Nance, Polk33 min
Apr 29, 6:43 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster32 min
Apr 29, 6:44 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York31 min
Apr 29, 6:55 PM CDTTornado WarningGIDMerrick, Nance, Polk35 min

Nearby

Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.